# SDR AALA20150818028

- Difficulty date: August 13, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 67,281 hours, 8,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D71702001
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G3 GALLEY FWD LT EMER LIGHT & POWER SUPPLY ASSEMBLY FOUND DAMAGED.  R & R LIGHT & POWER SUPPLY ASSEMBLY M33093.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-05 & 33-51-06. SYS CHECKED NORMAL.
